# SDR AALA202001279031

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 26,865 hours, 22,412 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2160903BA
- Part serial: 0582763
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 33,599 hours, 23,457 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INFLIGHT, CABIN PRESSURIZED BETWEEN -500 FEET AND 1300, WITH CONSTANT RATE CHANGES BETWEEN -1200 AND 1800FPM. REPLACED CABIN PRESSURE CONTROLLER MODULE PER AMM 21-31-01.
